# SDR R61A2024092800433

- Difficulty date: September 8, 2024
- Submitted: September 28, 2024
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 35,021 hours, 25,456 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK MAINT FOUND PROTRUDING DENT BETWEEN X=1822.0 AND FR 7 STR 22L-23L. PERFORMED A DOUBLER REPAIR ON EXTERNAL FUSELAGE SKIN BETWEEN X=1822.0 AND FR 7 STR 22L-23L. REF EMB ETD2024-170-025317 AND EMB SRM 53-04-00.
